Lips have been red, burning, cracked, and cut for over a year
My lips have been burning, red, sometimes swell up, and have a red outline around my lips. They are also very dry, cracking, and cutting.
I went to my local doctor and he prescribed me with Desonide cream.
It would help for a little, but the pain is still there.
I went to a dermatologist and he gave me a skin patch test. Turns out I'm allergic to a lot of stuff, one being propylene glycol which is found in the desonide cream.
He gave me aquaphor to use. It sorta helps when it's on, but as soon as I wash it off/take it off, the burning would hurt 10x more. My lips would also weep/cry (it's constantly wet). The same goes for vaseline.
I've tried hydro-cortisone, several lip balms including beeswax, anti-fungal cream, anti-bacterial ointment. You name it. I've probably tried it with no success.
I've been taking vitamin B supplements but it's still not getting better.
I drink about 15+ water bottles a day. I also use a humidifier.
The pain also seems to worsen overnight. I wake up about 10 times a day because of the pain and when I wake up, it really burns and is dry and cracked.
Please help, I don't know how much longer I can live like this. This has been going on for over a year. My next dermatologist appointment is in a month... I need help now
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.